MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN BIOACTIVE SURFACE; STENT, SUPERFICIAL FEMORAL ARTERY

W. L. GORE & ASSOCIATES, INC. GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN BIOACTIVE SURFACE; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number VBJR072502A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 10/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2020, the patient was treated for stenotic occlusion in the superficial femoral artery using two gore® viabahn® endoprostheses.It was reported both devices were delivered in their intended location without issue.On the same date, post operation, occlusion of the devices was identified.The physician stated the suspected cause of the occlusions is unknown.A reintervention was performed to treat the stenosis.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Added h6 investigation findings and investigation conclusion.
 
Additional Manufacturer Narrative
D1/d2.

Brand Name
GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN BIOACTIVE SURFACE
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10950639
Report Number2017233-2020-01502
Device Sequence Number4214853
Product Code NIP
UDI-Device Identifier00733132623792
UDI-Public00733132623792
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2023
Device Model NumberVBJR072502A
Device Catalogue NumberVBJR072502A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer04/29/2021
04/29/2021
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date04/29/2021
07/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;